File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal proportional reinsurance with common shock dependence

TitleOptimal proportional reinsurance with common shock dependence
Authors
Issue Date2015
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2015, v. 64, p. 1-13 How to Cite?
AbstractIn this paper, we consider the optimal proportional reinsurance strategy in a risk model with multiple dependent classes of insurance business, which extends the work of Liang and Yuen (2014) to the case with the reinsurance premium calculated under the expected value principle and to the model with two or more classes of dependent risks. Under the criterion of maximizing the expected exponential utility, closed-form expressions for the optimal strategies and value function are derived not only for the compound Poisson risk model but also for the diffusion approximation risk model. In particular, we find that the optimal reinsurance strategies under the expected value premium principle are very different from those under the variance premium principle in the diffusion risk model. The former depends not only on the safety loading, time and interest rate, but also on the claim size distributions and the counting processes, while the latter depends only on the safety loading, time and interest rate. Finally, numerical examples are presented to show the impact of model parameters on the optimal strategies
Persistent Identifierhttp://hdl.handle.net/10722/214577
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000

 

DC FieldValueLanguage
dc.contributor.authorYuen, KC-
dc.contributor.authorLiang, Z-
dc.contributor.authorZhou, M-
dc.date.accessioned2015-08-21T11:38:51Z-
dc.date.available2015-08-21T11:38:51Z-
dc.date.issued2015-
dc.identifier.citationInsurance: Mathematics and Economics, 2015, v. 64, p. 1-13-
dc.identifier.issn0167-6687-
dc.identifier.urihttp://hdl.handle.net/10722/214577-
dc.description.abstractIn this paper, we consider the optimal proportional reinsurance strategy in a risk model with multiple dependent classes of insurance business, which extends the work of Liang and Yuen (2014) to the case with the reinsurance premium calculated under the expected value principle and to the model with two or more classes of dependent risks. Under the criterion of maximizing the expected exponential utility, closed-form expressions for the optimal strategies and value function are derived not only for the compound Poisson risk model but also for the diffusion approximation risk model. In particular, we find that the optimal reinsurance strategies under the expected value premium principle are very different from those under the variance premium principle in the diffusion risk model. The former depends not only on the safety loading, time and interest rate, but also on the claim size distributions and the counting processes, while the latter depends only on the safety loading, time and interest rate. Finally, numerical examples are presented to show the impact of model parameters on the optimal strategies-
dc.languageeng-
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleOptimal proportional reinsurance with common shock dependence-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.emailLiang, Z: lzb6968@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2015.04.009-
dc.identifier.hkuros249951-
dc.identifier.volume64-
dc.identifier.spage1-
dc.identifier.epage13-
dc.publisher.placeNetherlands-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats